# SDR UPS08851544

- Difficulty date: January 22, 2008
- Submitted: January 25, 2008
- Operation: Air carrier
- Aircraft: N880UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46080
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Structure
- Condition: Missing
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APPROX 3/8 BY 1 INCH PIECE OF SHEETMETAL MISSING ON T/E OF WING.  LOCATED ON LT WING INBD OF NR 3 SPOILER PANEL.  ACCOMPLISHED EO DC8-5730-28460A.
